If you suffer with migraines (especially with an aura) this is not the pill for you. I am no Doctor however have had migraines my whole life. 2 years after taking this pill and only now do I find out that I should not be on this pill as there is an increased risk of stroke. I have repeatedly gone back regarding worsening headaches and dizziness, and nothing has been said. I did not get a choice to change the pill as the risk was so great. So if you have migraines DO NOT TAKE RIVEGDON!
Also, as Rivegdon is an oestrogen based pill, it can cause cervical erosion (the erosion of the cells) which can cause irregular or post-coital bleeding. My Doctor told me that once you have cervical erosion, it can get better, but rarely can you get rid of it. I really wish I was informed about this before starting the pill. I am having a horrible experience of gynae checks and looking at possible treatments including biopsy and cauterisation. So please, take note, and if it suits you best try the mini pill which doesn't contain oestrogen. This is so common however, no one knows or talks about it.
Rivegdon- Cervical erosion
- Thread Starter
- 02-10-2016 16:53
- 2 followers
- 2 badges
- 02-10-2016 19:09
I don't know if it's just your area/ GP practice but this is not the case everywhere. I've been on the pill for around 5-6 years because I used to live with constant bleeding (I'm 17). My GP took me off of the pill at different stage because I had high blood pressure (or some other problem) that made it too dangerous for me to be on it with the increased risk of strokes etc. But honestly, I've went back on it because the mini pill didn't work for me?
- 1 follower
- 0 badges
- 07-10-2016 21:15
I have been taking Microgynon 30 for the past year and have recently developed cervical erosion. I've been recommended to have this sorted by freezing with liquid nitrogen but haven't sorted out arrangements for this yet.
I have tried the progesterone pill before but it was horrible and made me bleed for three months non stop.